# SDR 2010F00226

- Difficulty date: August 7, 2010
- Submitted: October 20, 2010
- Operation: General aviation
- Aircraft: N527M
- Make and model: Raythn HAWKER800
- Aircraft serial: 258054
- Aircraft time: 9,189 hours, 6,545 cycles
- Engine: Garrtt TFE7315R
- Engine time: 8,996 hours, 6,425 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Annunciator
- Condition: Activated
- Location: Nr 2 Engine Fuel
- Part time: 4,144 hours, 3,142 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE "ENG 2 FUEL" ANNUNCIATOR ILLUMINATED DURING FLIGHT.
